default-icon

Metallic taste in d mouth

For the past 7 to 10 days, I have been experiencing a bad/metallic taste in my mouth. Long back during my teenage I remember experiencing the same for a few hours late in the night but it went away. This is the first time it has stayed for so many days together and does not seem to go away I had changed my daily dose of multivitamin from Apollo to Sanofi. I thought that was the reason. For the past 3 days I am off it. I do feel the taste has reduced a little but that is not enough. I want it gone. I also feel it gets stronger with higher frequency as the sun goes down. My oral hygiene is basic. I am so irritated with it. Please help me get rid of it forever.
views-icons 15 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Metallic taste in d mouth

doctor profile image
Dr. Vivek Pahwa Delhi | Homeopath
Answered
Mam take two doses of merc sol 200 from a homoeopathic store and when u purchase this medicine call me up I will explain you how to take the homoeopathic medicine .it will surely make your problem well.so hurry up
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Arun George Bangalore | Consultant Physician
Answered
Certain multivitamins and tablets can cause halitosis or bad breath in your mouth. Improve your oral hygiene also
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO